MathSciNet Relay Station
MathSciNet bibliographic data
MR2138889 58J50 (53C27)
Anghel, N. The $L^2$-harmonic forms on rotationally symmetric Riemannian manifolds revisited. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2461–2467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement